journal6 ›› 2004, Vol. 25 ›› Issue (4): 62-65.

• Mathematics • Previous Articles     Next Articles

The Stability of One-Leg Methods for Nonlinear Multi-Delay Differential Equations


  1. (Dept.of  Math.And Computer Science,Jishou University,Jishou,416000,Hunan,China)
  • Online:2004-12-15 Published:2012-09-22
  • About author:XIAO Fei-yan(1973-),female,was born in the city of Zhangjiajie,Hunan Province a lecturer of Jishou Unviersity,research interests lie in numerical methods for stiff differential equation.

Abstract: A sufficient condition of GR-stability was given for nonlinear multi-delays differential equations and then,the author proved that any A-stable one-leg method (ρ,σ) is GR-stable.

Key words: multi-delay differential equations, one-leg methods, GR-stable, A-stable, G-stable

WeChat e-book chaoxing Mobile QQ